MathSciNet Relay Station
MathSciNet bibliographic data
MR2576185 (2011c:33017) 33C45 (42C05)
Loureiro, Ana F. New results on the Bochner condition about classical orthogonal polynomials. J. Math. Anal. Appl. 364 (2010), no. 2, 307–323.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement